Jump to content

Search the Community

Showing results for tags 'up dosing'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Controversies, actions, events
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. Hi All, First of all I am so pleased that I found out about this website because in my own country The Netherlands, there is so little information about withdrawal effects of SSRI and SNRIs. It really warms my heart, that there is so much support and sharing of experiences here, I know now I am not alone! I am a female of 32 years and use paroxetine (seroxat) for 11 years now. After an intense 3 months inside a psychology clinic I learned a lot about myself and decided I don't longer need the medication. My journey so far: 9 years 20 mg, 1,5 year 10 mg. Now tapering to get off the Seroxat medication, first tapered from 10 mg to 5 mg in one month without problems. 2 weeks ago I started the tapering from 5 mg and after two weeks around the 2,5 mg I noticed severe withdrawal effects. First I thought I had the flu, but now I know better My Withdrawal symptoms are: Irritability, agitation, dizziness, sensory disturbances ( electric shock sensations in my fingers), emotional lability, insomnia and heavy feeling in my upper legs. Since I became aware this are withdrawal symptoms I stabilized at 2,5 mg by taking an suspension of 2mg/ml and would like some advise how to go on from here. I am considering the 10% Brassmonkey tapering ( decreasing your dose by 2.5% a week for four weeks and then holding an additional two weeks to stabilize). I use Omega 3 oil and magnesium supplements and am now 5 days on the 2,5 mg. Although i notice a decrease in some of the withdrawal effects, it is still pretty severe. The dizziness is better but the other symptoms are still there. Is updosing helpfull? and how far back I have to go? 5 mg gave no withdrawal effects, they started somewhere in the two weeks when I was tapering off between 5 and 2,5 mg. I really hope you can help me. thanks a lot greetings Julia
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy